Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
PLEASE HELPDismiss Notice
Recovery and addiction
Add your Addiction &amp; Recovery tales
- LATEST in Recovery and addiction - I am sick of myown addiction
- LATEST in Opiate addiction - No sob stories here please
- LATEST in Recovery and addiction - Addiction, mental disorder and families
- LATEST in Recovery and addiction - I'm having pains in my penis after quitting smoking weed... will I be okay eventually?
- LATEST in Recovery and addiction - health problems, considering taking a pause and why I do not like Christmas season.
- LATEST in Opiate addiction - Opiate detox day 15 using lofexidine. With drug history. LONG READ!
- LATEST in Recovery and addiction - Nothing usefull
- LATEST in Downers addiction - A Random Update
- LATEST in Opiate addiction - Well, this sucks...
- LATEST in Opiate addiction - Showing gratitude it took too long. To everyone who isn't here.